# SDR ASAA2012080692674

- Difficulty date: August 6, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 22,682 hours, 6,883 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 180TR2
- Condition: Inoperative
- Location: Hf System
- Part time: 7,384 hours, 2,255 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 WILL RECEIVE BUT NOT TRANSMIT.  ACFT GROUNDED.  VERIFIED FAULT.  R & R NR 2 HF COUPLER IAW AMM 23-11-61.  R & R NR 2 HF TRANSCEIVER IAW AMM 23-11-21.  NR 2 HF OPS NORMAL IAW SAME REF.
